Fell down. Getting pain in lower back. Took advil. Now feeling dizzy, having diarrhoea. What is wrong?
User rating for this question
Hi, My mom is 80yrs in excellent health. A month ago she did check up and full blood work and she is perfect condition. However about a week ago she fell on the first step of the stairs , she fell on her buttock seated. She was able to get up on her own and since then she has been in pain, but when she takes advil she feels fine and even go for a walk. The pain is mainly on her lower back right above her crack. Her lower leg hurts right over her shinbone. During the day she feels okay But in the morning specially she feels lots of pain. This morning she felt her stomack was upset and she has been having diarreah the entire day. She has been taking advil for a week twice a day, sometimes three pills at the time. She was also feeling dizzy this morning but after relaxing she felt better during the day. Do you think something is wrong with her, if she broke something would she be able to walk? Thanks for your help
Posted Mon, 13 May 2013 in Bones, Muscles and Joints
Answered by Dr. Pragnesh Vachharajani 1 hour later
Thanks for posting your query.
I have seen the image.
Please note that it is very common that due to fall the tail bone gets injured or fractured very easily. This could be the reason for pain that she is having. It needs some precautions in daily routine to heal it properly and avoid pain.
This does not require much treatment but evaluation and x XXXXXXX to establish a diagnosis is must.
Ask her to seat only soft surfaces. Local analgesics will help in reliving pain and discomfort.
Please visit your family physician.
Minor pain at the XXXXXXX area might not be a cause for concern. As she can walk normal, I do not expect any major injury here.
Diarrhea might be due to different reason like some indigestion, infection etc.Please give her plenty of drinks, light diet and ask her to take rest.
Taking analgesics without proper examination is not a good idea.
She just needs general physical examination and X XXXXXXX as per need by your family physician and she should be fine.
I hope this helps.
Wishing her good health.
People also viewed
- Is lower back or side pain a side effect of advil?
- Feeling dizzy with lower back pain
- Is confusion a side effect of bydureon?
- Heavy drinker back pain abdominal pain constipation diarrhoea anxiety
- Is sore throat a side effect of belviq?
- Why do my cheek bones look swollen
- Whether leg pain will come after jaundice
- Lower back pain taken advil pink bleeding after urinating
- Is heartburn a side effect of axitinib?
- Why do i get a charlie horse almost every day
- What are the side effects of b-12 dots?
- What does it mean when somebody is put in the intensive care unit
- While is there any solution on knock knees beside surgury
- Is skin rash a side effect of benzepro?
- Diarrhoea vomiting lower back pain fever something serious